# SDR 2006UALA01712

- Difficulty date: September 4, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 68,012 hours, 8,473 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL INOP AT 3A AFT AND 39 HJK.  RELAMPED, OP CHECK OKAY.
